Characterizations of low separation axioms via alpha-open sets and alpha-closure operator



Document title: Characterizations of low separation axioms via alpha-open sets and alpha-closure operator
Journal: Boletim da Sociedade Paranaense de Matematica
Database: PERIÓDICA
System number: 000223482
ISSN: 0037-8712
Authors: 1
2
3
Institutions: 1Universidade Federal Fluminense, Departamento de Matematica Aplicada, Niteroi, Rio de Janeiro. Brasil
2University of Patras, Department of Mathematics, Patras. Grecia
3Roskilde University, Department of Mathematics and Physics, Roskilde. Dinamarca
Year:
Volumen: 21
Number: 1-2
Pages: 97-111
Country: Brasil
Language: Inglés
Document type: Artículo
Approach: Teórico, analítico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Teoría de conjuntos,
Espacios topológicos,
Conjuntos cerrados
Keyword: Mathematics,
Pure mathematics,
Set theory,
Topological spaces,
Closed sets
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).